Discrete multiparameters potential boundary value problems involving the p(k)-Kirchhoff equations
DOI:
https://doi.org/10.61383/ejam.20242473Keywords:
Kirchhoff type equation, Potential boundary, Discrete inclusion, Discrete boundary value problem, Critical point theory, Variational methodsAbstract
This paper is concerned with the existence and multiplicity of solutions of discrete inclusions problems involving the so called p(k)-Laplacian operator of Kirchhoff type subjected to potential boundary values conditions.
References
[1] R.P. Agarwal, Difference equations and inequalities : Theory, methods and applications, 2 ed., Marcel Dekker, Inc., NewYork, 2000. DOI: https://doi.org/10.1201/9781420027020
[2] A. Arosio and S. Pannizi, On the well-posedness of the Kirchhoff string, Trans. Amer. Math. Soc, 348 (1996), no. 1, 305-330. DOI: https://doi.org/10.1090/S0002-9947-96-01532-2
[3] C. Bereanu, P. Jebelean and C. Serban, Ground state and mountain pass solutions for discrete p(k)-Laplacian, Bound. Value Probl, 104(2012), no. 1, 1-13. DOI: https://doi.org/10.1186/1687-2770-2012-104
[4] G. Bonanno and P. Candito, Infinitely many solutions for a class of discrete nonlinear boundary value problems, Appl. Anal,88(2009), no. 4, 605-616. DOI: https://doi.org/10.1080/00036810902942242
[5] G. Bonanno and S.A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal, 89(2010), 1-10. DOI: https://doi.org/10.1080/00036810903397438
[6] X. Cai andJ. Yu, Existence theorems for second-order discrete boundary value problems, J. Math. Anal. Appl, 320(2006), 649-661. DOI: https://doi.org/10.1016/j.jmaa.2005.07.029
[7] G.F. Carrier, A note on the vibrating string, Quart. Appl. Math, 7(1949), 97-101. DOI: https://doi.org/10.1090/qam/28511
[8] G.F. Carrier, On the nonlinear vibration problem of the elastic string, Quart. Appl. Math, 3(1945), 157-165. DOI: https://doi.org/10.1090/qam/12351
[9] M.M.Cavalcanti, V.N. Cavalcanti and J.A. Soriano, Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation, Adv. Differ. Equ. 6(2001), 701-730. DOI: https://doi.org/10.57262/ade/1357140586
[10] O. Chakrone, E.M. Hssini, M. Rahmani and O. Darhouche; Multiplicity results for a p-Laplacian discrete problems of Kirchhoff type, Appl. Math. Comput, 276(2016), 310-315. DOI: https://doi.org/10.1016/j.amc.2015.11.087
[11] K.C. F. Chang, Variational methods for non-differentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl, 80(1981), no. 1, 102-129. DOI: https://doi.org/10.1016/0022-247X(81)90095-0
[12] F.H. Clarke, Optimization and nonsmooth analysis, Classics in Applied Mathematics, SIAM, Philadelphia, Vol.5, 1990. DOI: https://doi.org/10.1137/1.9781611971309
[13] A. A. K. Dianda and S. Ouaro, Existence and multiplicity of solutions to discrete inclusions with the p(k)-Laplacian problem of Kirchhoff type, Asia Pac. J. Math., 6(2020), 1–19.
[14] M. Galewski, G.M. Bisci and R. Wieteska, Existence and multiplicity of solutions to discrete inclusions with the p(k)-Laplacian problem, J. Difference Equ. Appl, 21(2015), no.10, 887–903. DOI: https://doi.org/10.1080/10236198.2015.1056177
[15] M. Galewski and Sz. Glab, On the discrete boundary value problem for anisotropic equation, J. Math. Anal. Appl, 386(2012), no. 2, 956–965. DOI: https://doi.org/10.1016/j.jmaa.2011.08.053
[16] M. Galewski, Sz. Glab and R. Wieteska, Positive solutions for anisotropic discrete boundary-value problems, Electron. J. Differ. Equ, 32(2013), 1–9.
[17] M. Galewski and R. Wieteska, Multiple solutions for periodic problems with the discrete p(k)-Laplacian, Discrete Contin. Dyn. Syst. Ser., 19(2014), no. 8, 2535-2547. DOI: https://doi.org/10.3934/dcdsb.2014.19.2535
[18] S. Heidarkhani, G. Caristi and A. Salari, Perturbed Kirchhoff-type p-Laplacian discrete problems, Collect. Math, 68(2017), No. 3, 401-418. DOI: https://doi.org/10.1007/s13348-016-0180-4
[19] S. Heidarkhani and M.K. Moghadam, Existence of three solutions for perturbed nonlinear difference equations, Op Math, 34(2014), no. 4, 747–761. DOI: https://doi.org/10.7494/OpMath.2014.34.4.747
[20] A. Iannizzotto, A. Cabada and S. Tersian, Multiple solutions for discrete boundary value problems, J. Math. Anal. Appl, 32(2009), 418–428. DOI: https://doi.org/10.1016/j.jmaa.2009.02.038
[21] G. Kirchhoff, Vorlesungen uber mathematische Physik: Mechanik, Teubner, Leipzig, 1876.
[22] B. Kon´e, I. Nyanquini and S. Ouaro, Weak solutions to discrete nonlinear two-point boundary value problems of Kirchhoff type, Electron. J. Differ. Equ. 105(2015), 1-10.
[23] L. Kong, Homoclinic solutions for a higher order difference equation with p-Laplacian, Indag. Math, 27(2016), 124–146. DOI: https://doi.org/10.1016/j.indag.2015.08.007
[24] J.L. Lions, On some questions in boundary value problems of mathematical physics. In Contemporary Developpements in Continuum Mechanics and Partial Differential Equations, Proc. Internat. Sympos. Inst. Mat. Univ. Fed. Rio de Janeiro, North-Holland Math Stud. 30(1978), 284-345. DOI: https://doi.org/10.1016/S0304-0208(08)70870-3
[25] D. Motreanu and Cs. Varga, Some critical point result for locally Lipschitz functionals, Comm. Appl. Nonlinear Anal, 4(1997), 17–33.
[26] R. Narashima, Nonlinear vibration of an elastic string, J. Sound Vibration. 8(1968), 134-146. DOI: https://doi.org/10.1016/0022-460X(68)90200-9
[27] D.W. Oplinger, Frequency response of a nonlinear stretched string, J. Acoustic Soc. Amer. 32(1960), 1529-1538. DOI: https://doi.org/10.1121/1.1907948
[28] S. Ouaro and M. Zougrana, Multiplicity of solutions to discrete inclusions with the p(k)-laplace Kirchhoff type equations, Asia Pac. J. Math, 5(2018), no. 1, 27-49. DOI: https://doi.org/10.1515/msds-2018-0006
[29] A. Ourraoui and A. Ayoujil, On a class of non-local discrete boundary value problem, Arab J. Math. Sci, 28(2022), No. 2, 130-141. DOI: https://doi.org/10.1108/AJMS-06-2020-0003
[30] R.T. Rockafellar, Convex analysis, Princeton University Press, 1972.
[31] R. Sanou, I. Ibrango and B. Kon´ e, Weak nontrivial solutions to discrete nonlinear two-point boundary-value problems of Kirchhoff type, J. Adv. Appl. Math, 6(2021), no. 1.
[32] X.Wu, A new critical point theorem for locally lipschitz functionals with applications to differential equations, Nonlinear Anal, 66(2007), no. 3, 624–638. DOI: https://doi.org/10.1016/j.na.2005.12.006
[33] J. Yang and J. Liu, Nontrivial solutions for discrete Kirchhoff type problems with resonance via critical groups, Adv. Differ. Equ, 1(2013), 1-14. DOI: https://doi.org/10.1186/1687-1847-2013-308
[34] Z. Y¨ ucedag, Solutions for a discrete boundary value problem involving Kirchhoff type equation via variational methods, TWMSJ.App.Eng. Math. 8(2018), no. 1, 144-154.
[35] Z. Y¨ucedag, Existence of solutions for anisotropic discrete boundary value problems of Kirchhoff type, Int. J. Differ. Equ. Appl. 13(2014), no. 1, 1-15.
[36] G. Zhang and S. Liu, On a class of semipositone discrete boundary value problem, J. Math. Anal. Appl, 325(2007), 175-182. DOI: https://doi.org/10.1016/j.jmaa.2005.12.047
[37] V. Zhikov, Averaging of functionals in the calculus of variations and elasticity, Mathematics of the USSR-Izvestiya, 29(1987), 33-66. DOI: https://doi.org/10.1070/IM1987v029n01ABEH000958
Downloads
Published
Issue
Section
License
Copyright (c) 2024 Yassia Ouedraogo, A.A.K. Dianda, Blaise Koné; Stanislas Ouaro (Corresponding Author)

This work is licensed under a Creative Commons Attribution 4.0 International License.